# SDR ASAA0956645

- Difficulty date: September 17, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 12,386 hours, 3,543 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Monitor
- Part number: 241298002011
- Part serial: AC43765
- Condition: Failed
- Location: E&E Bay
- Part time: 9,310 hours, 2,757 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS NR 1 ENGINE NR 4 BEARING LEVEL 2 MESSAGE EXISTS AFTER LAST DATA ERASURE.  REMOVED AND REPLACED AVM REF 77 31 03 TO STEP 5 (B)(1).  ACCOMPLISHED REMAINING STEPS PER MM 73 31 03 AND 77 31 00 970 805 F00.  S/N AC43765 PUT ON SOS.  VERIFIED PREVIOUS ACCOMPLISHMENT OF STEP 5 (B)(1) IAW 77 00 00 750 803 F00.
